# SDR 95ZZZW712

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: 6552803
- Condition: Malfunctioned
- Location: Capt Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO-CMH - FLT 245 - CREW REPORTED ELECTRICAL ARCING IN TOP LEFT OF CAPTAINS NR 1 WINDOW ACCOMPANIED BY LOUD BANG AND WINDOW HEAT BECOMING INOPERATIVE.  NO APPARENT CRACKS OR DELAMINATION WERE NOTED.  AIRCRAFT LANDED IN CMH WITHOUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED CAPTAINS NR 1 WINDOW PER AWA TASK CARD R1B56001.  MAINTENANCE ALSO REPLACED WINDSHIELD HEAT CONTROLLER AS PRECAUTIONARY.  GROUND OPS CHECK OK.  SEALANT COVERED WITH MYLAR TAPE AND PLACED ON DMI 53454.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE AWXA9500263.
